Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Yakymiv Arsen Lubomirovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. A. L. Yakymiv, Diskr. Mat., 29:1 (2017), 136–155  mathnet  crossref  elib

   2016
2. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
3. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
4. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2015
5. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
6. A. L. Yakymiv, “Tauberova teorema dlya proizvodyaschikh funktsii kratnykh posledovatelnostei”, TVP, 60:2 (2015), 410–415  mathnet  crossref  mathscinet  zmath  elib; A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  crossref  mathscinet  zmath  isi  elib  scopus

   2014
7. A. L. Yakymiv, “O chisle komponent sluchainogo $A$-otobrazheniya”, TVP, 59:1 (2014), 81–96  mathnet (cited: 2)  crossref  elib (cited: 1); A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  crossref  isi (cited: 2)  elib (cited: 2)  scopus (cited: 1)
8. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf

   2013
9. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
10. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus

   2012
11. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
12. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2010
13. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
14. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
15. A. L. Yakymiv, “Asimptotika na beskonechnosti otritsatelno binomialno bezgranichno delimykh raspredelenii”, TVP, 55:2 (2010), 373–381  mathnet  crossref  mathscinet  elib; A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  crossref  mathscinet  zmath  isi  elib  scopus
16. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017